Methods of analysis of the condition for correct solvability in L p(ℝ) of general Sturm-Liouville equations

Nina A. Chernyavskaya, Leonid A. Shuster

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We consider the equation (Formula presented.) where f ∈ Lp(ℝ), p ∈ (1,∞) and (Formula presented). In an earlier paper, we obtained a criterion for correct solvability of (*) in Lp(ℝ), p ∈ (1,∞). In this criterion, we use values of some auxiliary implicit functions in the coefficients r and q of equation (*). Unfortunately, it is usually impossible to compute values of these functions. In the present paper we obtain sharp by order, two-sided estimates (an estimate of a function f(x) for x ∈ (a, b) through a function g(x) is sharp by order if c−1|g(x)| ⩽ |f(x)| ⩽ c|g(x)|, x ∈ (a, b), c = const) of auxiliary functions, which guarantee efficient study of the problem of correct solvability of (*) in Lp(ℝ), p ∈ (1,∞).

Original languageEnglish
Pages (from-to)1067-1098
Number of pages32
JournalCzechoslovak Mathematical Journal
Volume64
Issue number4
DOIs
StatePublished - 1 Dec 2014

Keywords

  • Sturm-Liouville equation
  • correct solvability

ASJC Scopus subject areas

  • Mathematics (all)

Fingerprint

Dive into the research topics of 'Methods of analysis of the condition for correct solvability in L p(ℝ) of general Sturm-Liouville equations'. Together they form a unique fingerprint.

Cite this